# SDR ASAA2016100718237

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,330 hours, 714 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000, FOUND A BROKEN GROUND STRAP ON THE NR 2 FIRE HARNESS AT THE TURBINE CASE 3 O`CLOCK POSITION. JUST FORWARD OF THE 16TH STAGE BLEED AIR STRUT DUCT.  ACFT GROUNDED. R & R  THE WIRE HARNESS IAW AMM 26-11-02.  PERFORMED A NR 2 FIRE DETECTOR TEST IAW AMM 26-11-00. SYS CHECKED NORMAL.
